?

Log in

Back on the Wellbutrin - Wellbutrin Users [entries|archive|friends|userinfo]
wellbutrinusers

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

Back on the Wellbutrin [Apr. 22nd, 2010|02:18 am]
wellbutrinusers
wellbutrinusers
[divine_chaos1]
[Current Location |United States, Florida, Hollywood]
[mood |irritatedirritated]


I'm not  new  to this  community  but  it's been  a long time  since I've  felt  the need to  post .  I was  on  wellbutrin for years  with excellent   results ,  I was  weaned off for  a  few  months  but  had to be  put back on it  just recently  due to several major life  changes ( i'll spare  you the  details  there) .. i know  when I  first  started  taking  wellbutrin some  years ago  I  had almost no side effects that I can remember , but this time around  I feel  really  wierd .. I'm now  taking  wellbutrin  300 xl  in the  genereic  form and I've  noticed  that  sometimes  my neck and  shoulders and  muscles  ache , my head  feels heavy sometimes  and I  find  myself leaning  my head  to one  side or the  orther  depending  on where the  heavy  head  feeling is occurring .

i've  been on this  for  appprox  2 weeks  at  the most ,  I  don't remember my  body aching this  bad  and this  odd feeling in my head , I  did  have  lots of  weight loss previously ,  but that is not an issue .  I'm just  wondering if it's the  generic form or  if this is  just  normal  adjusting .. If  so  when will it  end it's kinda  annoying being  up and  down , it's bearable but  just  flat  out  annoying ... also i've  noticed that  for  some reason I  smoke more , and before  I wasn't  smoking  at  all when i use to take it .

no  sexual  side  effects  and  no  weight loss yet ... i know  i didn't have  them before  ,  I just  tired of  being  up and  down and want to know  when I  should  start  feeling  better and these  aches  go away .  anyone  have  any ideas ?????

for the  record I  do have  a  script  for  300mg xl  in brand  name only ,  should I  try  that instead  and  see if it's the  generic  causing it ...ugh  i dunno   I  just need  this to stop  before  i feel like  im losing control  again


linkReply

Comments:
[User Picture]From: lushieaciid
2010-04-23 04:02 am (UTC)
it goes away after 4+ months. try to exercise more
(Reply) (Thread)